Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Taking thyronorm for TSH. Have palpitations, burps and gas

HI.. I am a 30 year old Indian female. My TSH is around 9 and I was prescribed thyronorm 50mcg which I am taking daily without fail on an empty stomach . But I have these palpitations and burps and even gas. And I have severe hunger pangs and after I eat, my limbs become lifeless and weak. My left eye and the area around that starts paining.
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Since when are you taking thyronorm 50mcg?
You should check your thyroid function test (T3, T4, TSH ) after 3 months of first initiation of treatment.
If your TSH was 9 before initiation of treatment , then I suggest you reduce dose to
Tab Thyronorm 25 mcg instead of 50 mcg.
Thyronorm does have side effects as such but for your level of TSH , dose reduction should be better. Anyways hormone supplements are initially started at a lower dose and gradually adjusted as per the subsequent reports.
As for the side effects only palpitation might occur if your requirement is less than the prescribed dose. Rest others are not related to thyronorm.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor